MathSciNet Relay Station
MathSciNet bibliographic data
MR284422 (44 #1649) 13.10
Lequain, Yves Differential simplicity and complete integral closure. Pacific J. Math. 36 1971 741–751.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement